MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 7; CEMENTLESS HIP STEM
Catalog Number 01.18.147
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 01/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on (b)(6) 2018: intraoperative femoral fractures occurred in a (b)(6)year old woman.These events are known possible adverse events of partial hip replacements, described and quantified in literature.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.Batch review performed on (b)(6) 2018: lot 153988: 38 items manufactured and released on 13 january 2016.Expiration date: 2020(b)(6).No anomalies found related to the issue.To date, 15 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the stem positioning an intertrochanteric fracture was generated.The surgeon completed successfully the surgery performing intraoperatively a bone cerclage.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7276208
Report Number3005180920-2018-00051
Device Sequence Number1847590
Product Code LZO
UDI-Device Identifier07630030804236
UDI-Public07630030804236
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2020
Device Catalogue Number01.18.147
Device Lot Number153988
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR